On the Strong Convergence and Complete Convergence for Pairwise NQD Random Variables
Aiting Shen,
Ying Zhang and
Andrei Volodin
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
Let be a sequence of positive constants with and let be a sequence of pairwise negatively quadrant dependent random variables. The complete convergence for pairwise negatively quadrant dependent random variables is studied under mild condition. In addition, the strong laws of large numbers for identically distributed pairwise negatively quadrant dependent random variables are established, which are equivalent to the mild condition . Our results obtained in the paper generalize the corresponding ones for pairwise independent and identically distributed random variables.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/949608.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/949608.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:949608
DOI: 10.1155/2014/949608
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().